# SDR CA050316003

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 33,618 hours, 21,401 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Condition: Punctured
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING, MAINTENANCE DISCOVERED A SIGNIFICANT FUEL LEAK ON THE RT WING.  FUEL WAS RUNNING DOWN THE OB FLAP CANOE AND DRIPPING ONTO GROUND. AIRCRAFT WAS REMOVED FROM SERVICE AND PLACED INTO HANGAR FOR FURTHER INSPECTION AND FUEL DRAINING. AFTER OPENING THE WING TO LOCATE THE SOURCE OF THE LEAK, IT WAS DISCOVERED THAT THERE WAS A PUNCTURE HOLE IN THE HOUSING/BOX THAT THE SUPPORT ARMS FOR THE LEADING EDGE SLAT RUN INTO WHEN THE SLATS ARE RETRACTED. THIS HOLE ALLOWED FUEL TO EXIT THE FUEL TANK AND RUN UNDER THE WING. THIS IS CURRENTLY UNDER INVESTIGATION AND AN UPDATE WILL BE PROVIDED LATER.
